# SDR BAQA085865

- Difficulty date: March 31, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N911WJ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7050
- Aircraft time: 6,038 hours
- Engine: Lyc LTS101750C1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 430167601
- Part serial: 1WN06747
- Condition: Cracked
- Location: Fuel System
- Part time: 567 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CRACKED AND LEAKING FUEL AT 10 DEGREE CLOCK NOZZLE.  HARD CARD ENCLOSED. REPLACED WITH SERVICEABLE UNIT.
